# SDR UALA2010033101074

- Difficulty date: March 30, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 32,269 hours, 12,855 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Component: Oxygen Maks
- Component part number: MF20534
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED FO'S OXYGEN MASK AND NR 2 AUDIO CONTROL PANEL.
